# SDR SWAA2022091244110

- Difficulty date: August 20, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB BTW RBL 39 TO RBL 50 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROXIMATELY: 0.312 INCH. 2022-447263 / [01] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 200048001 AND DUE DATE: 30-MAR-23.;[02] TOOL USED EDDY CURRENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 06-OCT-22.;[03] REPAIRED HORIZONTAL PRESSURE DECK WEB BTW RBL 39 TO RBL 50 STA 663 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 53-40-51-2R-2 REPAIR 2 SEE INDIVIDUAL SING OFFS BELOW.;[04] REPAIRED HORIZONTAL PRESSURE DECK WEB BTW RBL 39 TO RBL 50 STA 663 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 53-40-51-2R-2 REPAIR 2 SEE INDIVIDUAL SING OFFS BELOW.
